health conditions


Question by  Daniel69 (43)

Is it okay to have a bump in the arm after a tetanus shot?

i got a tetanus shot 3 days ago and have had a bump ever since.


Answer by  Shankalot (484)

Many people get a little bit of a reaction when getting a shot. A tetanus shot is no different, and a bump may be at the point of contact.


Answer by  ToralDwivedi (606)

Tetanus shot contains tetanus toxoid injection which is one kind of vaccination by which our body learns how to fight bacteria causing tetanus. This injection produces active immunity in our body to kill tetanus causing bacteria. There is antigen-antibody reaction in our body after shot and mild enlargement at the site of shot is possible and benificial for the body.


Answer by  flamiss22 (5081)

Any kind of shot have a risk for side effects. The bump is a fairly common one along with fever or sore arm. When you got your shot you should have gotten a pamphlet that explains what time frame is considered normal and wehn to seek medical attention.


Answer by  Bee36 (230)

Yes, it is normal to have swelling after a tetanus shot. It should disappear within a week of the vaccination. If you are concerned about side effects, ask your doctor.


Answer by  SId82 (9)

Yes, It is normanl to have a bump in the arm after a tetanus shot and this bump will automatically go in a week's time.

You have 50 words left!